LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Bactrim issues

 - UBBFriend: Email this page to someone!    
Author Topic: Bactrim issues
dian
LymeNet Contributor
Member # 14335

Icon 1 posted      Profile for dian     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am on single dose bactrim twice a day. I am taking 1/2 of the pill twice a day for the past month and have noticed that the bottom of my feel kill, much worse than before and I cannot sleep.
Are they herxes or a side affect from this med.
I cannot take rifampin or levinquin, was on both and had to come off. I am very nervous about taking this med, can someone help me. Is there any alternative med's I can take that are safer?
thanks
Diana

Posts: 256 | From Boston, mass | Registered: Jan 2008  |  IP: Logged | Report this post to a Moderator
Jamers
Frequent Contributor (1K+ posts)
Member # 28016

Icon 1 posted      Profile for Jamers     Send New Private Message       Edit/Delete Post   Reply With Quote 
That sounds like Bart...the feet pain. I don't think that would be a side effect of the medication. Doesn't sound like a typical side-effect. If that is your only problem I would ride it out because I've had a lot worse happen with Bactrim.

--------------------
Diagnosed Pos. Lyme Nov. 17, 2010, Igx.
Pos. Babesia Duncani March 2011, Igx.
Clinical diagnosis for Bartonella

Posts: 1127 | From North Carolina | Registered: Sep 2010  |  IP: Logged | Report this post to a Moderator
chiquita incognita
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
I think you should ask your doctor about this. In my own experience, I was on bactrim only for a very short time (had to stop because of severe side effect, but keep in mind I have an extra sensitive system so it' s not necessarily going to be that way for you) and yes my feet have hurt way worse since taking it. I did notice that.

I think it's really important to report symptoms in to doctors to keep them informed, and make sure you are staying on the right track with your healing.

You take care (of yourself, not your doctor and his/her being so busy, etc go bug him/her!) and be well. We will be thinking of you. Best wishes, CI

IP: Logged | Report this post to a Moderator
Jane2904
Frequent Contributor (1K+ posts)
Member # 15917

Icon 1 posted      Profile for Jane2904     Send New Private Message       Edit/Delete Post   Reply With Quote 
up
Posts: 1357 | From Massachusetts | Registered: Jun 2008  |  IP: Logged | Report this post to a Moderator
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
It does not sound like a side effect of Bactrim. I agree it is probably a bartonella herx. Try googling bactrim with sore feet and see what comes up. There may be some rare side effect we are unaware of.

Bactrim DS with zitro or biaxin was one of the best drug combos for me. I did not have any severe side effects other than having some insomnia. It seemed to clear up most of my bart (or?) symptoms but the babesia became resistant to it.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4676 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
BackinStOlaf
Frequent Contributor (1K+ posts)
Member # 23725

Icon 1 posted      Profile for BackinStOlaf     Send New Private Message       Edit/Delete Post   Reply With Quote 
I wish Bactrim worked for me. Instead, it put me in the hospital for 4 days. I have a sulfa allergy

--------------------
First Symptom 9/09
Multiple docs, negative Labcorp test
LLMD: 1/10
Positive Igenex/CDC test
Treatment 2/10
2/10-8/10 Amox, ceftin, zith, flagyl
Currently: Bicillin, Minocycline, still dealing with severe breathing issues

 -

Posts: 1121 | From New York, New York | Registered: Dec 2009  |  IP: Logged | Report this post to a Moderator
Beagle
LymeNet Contributor
Member # 29698

Icon 1 posted      Profile for Beagle   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I don't think the foot thing is a side effect of Bactrim. Though it is a typical Bart symptom.

I've taken Bactrim for other things over the years with no side effects at all. but when LLMD put me on it to hit the Bart recently I herxed so badly I had to stop after 4-5 days. And that was the first time I felt the foot pain associated with Bart, so I'd guess yours is also a herx?

Beagle

Posts: 348 | From MA | Registered: Dec 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.